# SDR SWIA20221207

- Difficulty date: December 7, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL LH INBD FLAP TO FACILITATE OTHER MAINTENANCE PER AMM TO FOM.     (C-CHECK RO 2/14/2023)    INSTALLED LH I/B FLAP REF. CRJ 200 AMM 27-54-01-400-801
